# SDR 29GA94061072811A

- Difficulty date: July 28, 2011
- Submitted: August 1, 2011
- Operation: Air carrier
- Aircraft: N16540
- Make and model: Beech 1900D
- Aircraft serial: UE172
- Aircraft time: 32,142 hours, 37,551 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Switch
- Condition: Out Of Adjust
- Location: Autofeather Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT 9185 FPO/FLL PILOT REPORTED AUTOFEATHER CYCLES ON AND OFF ON APPROACH TO LANDING WITH 1000 LBS OF TORQUE ON LEFT AND RIGHT ENGINES.  ADJUSTED AUTOFEATHER ARMING SWITCHES OPERATIONAL CHECK GOOD.
